Restoration of Gibbsianness for projected and FKG renormalized measures - Université Paris-Est-Créteil-Val-de-Marne Access content directly
Journal Articles Boletim da Sociedade Brasileira de Matemática / Bulletin of the Brazilian Mathematical Society Year : 2003

Dates and versions

hal-04391923 , version 1 (12-01-2024)

Identifiers

Cite

Roberto Fernández, Arnaud Le Ny, Frank Redig. Restoration of Gibbsianness for projected and FKG renormalized measures. Boletim da Sociedade Brasileira de Matemática / Bulletin of the Brazilian Mathematical Society, 2003, 34 (3), pp.437-455. ⟨10.1007/s00574-003-0023-2⟩. ⟨hal-04391923⟩
7 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More